# SDR JR2R20251003187

- Difficulty date: October 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 23,987 hours, 14,454 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062112405
- Condition: Scratched
- Location: Zone 300
- Part time: 23,987 hours, 14,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB L/E PANEL 331AL HAS SCRATCH MARKS. REPAIRED PER ETD.
